# SDR REXA2017031400367

- Difficulty date: March 14, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 7,202 hours, 4,876 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 2896010662
- Condition: Torn
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 AFT FLIGHT ATTENDANT O2 MASK HAS A TEAR. R&R 1 AFT FLIGHT ATTENDANT O2 MASK IAW AMM 35-21-09 P/N ON/OFF: 289-601-066-2.
